# SDR AALA20121024013

- Difficulty date: October 10, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 6,172 hours, 2,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING/CORROSION ON FUSELAGE SKIN FROM STATIONS 907 TO 927, STRINGERS 21 TO 22 LEFT.  REMOVED CORROSION PER SRM 51-10-02.  REPLACED BLENDED FASTENERS, TREATED, PRIMED AND PAINTED PER EA B737-53-026744.
